# SDR DALA2022062004293

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,196 hours, 19,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 L2 DOOR SLIDE LIGHT COVER/ASSEMBLY HAS COME OFF/DAMAGED. CORRECTIVE ACTION: RESECURED L2 DOOR SLIDE LIGHT ASSY AS NECESSARY. OK FOR SVC. (8502394)
